Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had medication abortion. Getting continuous light brown discharge. Is it normal. Medicine to stop bleeding?

I had a medication abortion almost on Feb 17th 2012. I was told that the bleeding after would get less and less and that it should stop in roughly two weeks. But after two weeks brown discharge started and it continued but only very light.And I got my periods again on March 19th.Again after 7 days brown discharge started and it doesn t seem to be lessening at all. It isn t heavy at all and in fact, it s very light (a little more than what I would call spotting) Every day, I think it s almost over but it just wont let up. Is this normal? How much longer will I have to wait until I can just put this behind me? I feel fine and everything seems to be normal other than that. Is there a way to make this stop quicker?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The mild brownish discharge that you are having is due to the anti progesteronic effect of the abortion pills you have taken. To stop this spotting, you can start using a regular oral pill as a contraceptive after consulting your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor